Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 345697, 9 pages
http://dx.doi.org/10.1155/2013/345697
Research Article

Properties of Some Partial Dynamic Equations on Time Scales

Department of Mathematics, Dr. B. A. M. University, Aurangabad, Maharashtra 431004, India

Received 23 February 2013; Revised 6 June 2013; Accepted 16 June 2013

Academic Editor: Anjan Biswas

Copyright © 2013 Deepak B. Pachpatte. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. A. Bohner, M. Bohner, and F. Akin, “Pachpatte inequalities on time scales,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 1, article 6, 2005. View at Google Scholar
  2. M. Bohner and G. S. Guseinov, “Partial differentiation on time scales,” Dynamic Systems and Applications, vol. 13, no. 3-4, pp. 351–379, 2004. View at Google Scholar · View at Scopus
  3. M. Bohner and G. S. Guseinov, “Multiple integration on time scales,” Dynamic Systems and Applications, vol. 14, no. 3-4, pp. 579–606, 2005. View at Google Scholar · View at Scopus
  4. J. Hoffacker, “Basic partial dynamic equations on time scales,” Journal of Difference Equations and Applications, vol. 8, no. 4, pp. 307–319, 2002. View at Publisher · View at Google Scholar
  5. B. Jackson, “Partial dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 186, no. 2, pp. 391–415, 2006. View at Publisher · View at Google Scholar
  6. T. Kulik and C. C. Tisdell, “Volterra integral equations on time scales: basic qualitative and quantitative results with applications to initial value problems on unbounded domains,” International Journal of Difference Equations, vol. 3, no. 1, pp. 103–133, 2008. View at Google Scholar
  7. D. B. Pachpatte, “Explicit estimates on integral inequalities with time scale,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 4, article 143, 2005. View at Google Scholar · View at Scopus
  8. D. B. Pachpatte, “Properties of solutions to nonlinear dynamic integral equations on time scales,” Electronic Journal of Differential Equations, vol. 2008, no. 136, pp. 1–8, 2008. View at Google Scholar · View at Scopus
  9. D. B. Pachpatte, “Integral inequalitys for partial dynamic equations on time scales,” Electronic Journal of Differential Equations, vol. 2012, no. 50, pp. 1–17, 2012. View at Google Scholar · View at Scopus
  10. M. H. Sarikaya, N. A. Yildirim, and K. I. Larslan, “Partial Δ-differentiation for multivariable functions on n-dimensional time scales,” Journal of Mathematical Inequalities, vol. 3, no. 2, pp. 277–291, 2009. View at Google Scholar
  11. C. C. Tisdell and A. Zaidi, “Basic qualitative and quantitative results for solutions to nonlinear, dynamic equations on time scales with an application to economic modelling,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 11, pp. 3504–3524, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäauser, Boston, Mass, USA, 2001.
  13. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäauser, Boston, Mass, USA, 2003.
  14. S. Hilger, “Analysis on measure chain—a unified approch to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Publisher · View at Google Scholar
  15. R. A. C. Ferreira and D. F. M. Torres, “Some linear and nonlinear integral inequalities on time scales in two independent variables,” Nonlinear Dynamics and Systems Theory, vol. 9, no. 2, pp. 161–169, 2009. View at Google Scholar · View at Scopus